# SDR USAA2011062900015

- Difficulty date: June 15, 2011
- Submitted: July 3, 2011
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 60,775 hours, 40,896 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C377641
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 CHECK - CRACK ON FRAME WEB AT BS 303.9, STR 16L.  REPLACED FRAME WEB AT BS 303.9, STR 16L IAW EO 5311-01025.
